MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Codes Use of Device Problem (1670); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
During additional training sessions with the autopulse nxt platform (sn (b)(6) performed by zoll territory manager and clinical deployment team, when the red stop button on the left-side user control panels was pressed, it did not stop compressions.Additionally, the compression mode button would not respond, and the other buttons failed to function properly.There was no alert light present.No patient involvement.The customer stated that their instructor, who used the nxt platform the day before this reported issue was noticed, and they believe the nxt platform was working correctly.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
Correction to h11 first paragraph: the reported complaint that the compression mode button on the autopulse nxt platform (sn (b)(6)) was unresponsive was confirmed through archive data review and visual-functional inspection.The root cause of the reported complaint was a loose cap beneath the compression mode button that was not properly secured to the ui board's mechanical switch.
 
Additional Manufacturer Narrative
Sections d9, h3, h4, and h6 codes were updated.The reported complaint that the compression mode button on the autopulse nxt platform (sn (b)(6) was unresponsive was confirmed through archive data review and visual-functional inspection.The reported complaint that pressing the red stop button on the left-side user control panel did not stop compressions was not confirmed during testing at zoll.Additionally, the reported issue that other buttons failed to function properly was not confirmed.Aside from the compression mode button, all remaining buttons on the autopulse nxt platform functioned as intended.Review of the archive logs identified occurrences of fault code 260 (alert_key_stuck_lt_ui) on the event date.This alert indicates a stuck button on the left-side user control panel, confirming the reported complaint that the compression mode button was not responding.The autopulse nxt platform successfully passed preliminary functional testing with no faults or errors observed.During further visual-functional inspection, the compression mode button on the left user control panel was found to be non-functional.Upon opening the bottom enclosure and removing the left-side ui board, it was observed that the cap beneath the compression mode button was slightly loose and not securely seated on the board's mechanical switch.This caused the compression mode button to get stuck and not release properly.The cap was reinstalled firmly on the ui board and verified that all the mode buttons' mechanical switches were pressed and released correctly.The compression mode button became fully functional.Also, all other buttons were tested and confirmed to be working as intended.Following service, the autopulse nxt platform passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse nxt platform with serial number (b)(6).

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24310497
Report Number3010617000-2026-00090
Device Sequence Number20229892
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/19/2026
03/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/12/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown